# SDR 20001127SH009

- Difficulty date: November 7, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N154US
- Make and model: Doug DC-10-40
- Aircraft serial: 46763
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: ASL706701
- Condition: Mismanufactured
- Location: Engine
- Part time: 9,003 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SOME DC-10-40 AFT ENGINE MOUNTS WERE MANUFACTURED WITH AN INCORRECT DEPTH OF THE MOUNT BOLT RECESS.  THIS CAN RESULT IN A GAP BETWEEN THE PYLON MOUNT FITTING AND THE AFT ENGINE MOUNT DUE TO THE BOTTOMING OUT OF THE MOUNT BOLTS.  THE GAP IS BELIEVED TO EXIST BECAUSE OF PREVIOUS REWORK TO BOLT BORE UPPER SURFACE AND/OR ENGINE MOUNT UPPER SURFACE WHICH WOULD REDUCE THE THICKNESS WITHOUT COMPENSATIONS FOR FASTENER GRIP LENGTH.  (X)
